Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The nonhomogeneity of the $ E$-tree--answer to a problem raised by D. Jensen and A. Ehrenfeucht


Author: Didier Misercque
Journal: Proc. Amer. Math. Soc. 84 (1982), 573-575
MSC: Primary 03F30
MathSciNet review: 643752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the ordered system of all $ {C^1}EP'{\text{s}}$, under the order "admits embedding in" is not homogeneous. This answers a problem raised in [2].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03F30

Retrieve articles in all journals with MSC: 03F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643752-7
PII: S 0002-9939(1982)0643752-7
Article copyright: © Copyright 1982 American Mathematical Society